# SDR FDEA202209182340

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 7,665 hours, 3,609 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Zone 600
- Part time: 7,655 hours, 3,609 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FLE FORMER IS CRACKED AT OSS 499.6. COMPLIED WITH E.A. H-5720-T0370673 P1 ON R/H WING FLE FORMER AT OSS-499.6
